MAUDE Adverse Event Report: Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use
Model Number LA1054096
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy 100 ventilator device was returned to a third-party service center.There was no patient involvement and no allegation of serious or permanent harm or injury.During the evaluation, the service technician observed that the device had no power/did not turn on.Additionally, no visible foam particles were found.The evaluation did not identify any specific component malfunction that would need to be replaced to resolve the no-power issue.The device did not read the data; therefore, no access to information.The device was scrapped.
 
Additional Manufacturer Narrative
The reported failure of trilogy 100 ventilator device to power on is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Device exceeds expected life.Dhr not required.

Brand Name
Trilogy 100
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50922504
Report Number2518422-2026-046533
Device Sequence Number5999281
Product Code CBK
UDI-Device Identifier00606959022836
UDI-Public(01)00606959022836
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLA1054096
Device Catalogue NumberLA1054096
Device Lot Number100323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown